Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on conjugate functions


Author: John Lamperti
Journal: Proc. Amer. Math. Soc. 10 (1959), 71-76
MSC: Primary 42.00; Secondary 46.00
MathSciNet review: 0104096
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00, 46.00

Retrieve articles in all journals with MSC: 42.00, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0104096-2
Article copyright: © Copyright 1959 American Mathematical Society